How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have a problem.I was on 500 MG antibiotics and felt like I

Customer Question

I have a problem.I was on 500 MG antibiotics and felt like I was getting a yeast infection. It itched so I scratched and then my vaginal hurt. I put neosporin on it. ( Probobly not my smartest idea)Latter that day I started hurting really bad. I came home and soaked in my tub . It didnt help. So i looked down there with a mirror and it looks like I have blisters. What can I do.
Submitted: 1 year ago.
Category: Medical
Expert:  Anthony Bray, MD replied 1 year ago.

Hello!

Well a vaginal yeast infection is a common problem that may follow antibiotic treatment. If this is the source of the irritation than you may benefit to try a product such as MONISTAT ( different products > you may try the 3 day pack Ovule plus external combination pack)

Neosporin would not be helpful for yeast ...

Your description does not SOUND so typical and thus you may benefit from exam if you have any worsening or fail to improve soon with Monistat treatment

I hope that this information is helpful for you. let me know if you have further questions or concerns. Please remember to leave positive feedback if my answer has been helpful and to your satisfaction. Thank you and Best Regards,

Anthony Bray MD

Related Medical Questions